Volume 12, Issue 3
Convergence Analysis of Stochastic Collocation Methods for Maxwell Equations with Random Inputs

Lizheng Cheng ,  Jiaju Man and Ziqing Xie

10.4208/nmtma.OA-2018-0023

Numer. Math. Theor. Meth. Appl., 12 (2019), pp. 824-844.

Preview Full PDF BiBTex 6 429
  • Abstract

In this paper, we consider a stochastic collocation method for the Maxwell equations with random inputs. We first verify the regularity of the solutions for the model problem, which depends on the random dielectric constant, random magnetic permeability and the initial and boundary data. Then the convergence of our numerical approach is proved. Further some numerical examples are presented to support the analysis.

  • History

Published online: 2019-04

  • AMS Subject Headings

35Q61, 65C30, 65M70

  • Cited by